# SDR SIMA20140129006

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 27,424 hours, 19,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT CRADLE BROKEN.  R & R FWD FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT & CRADDLE IAW AMM 25-81-02, OPERATIONS CHECKED GOOD.
